Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A chaotic function with some extremal properties


Author: J. Smítal
Journal: Proc. Amer. Math. Soc. 87 (1983), 54-56
MSC: Primary 26A18; Secondary 54H20, 58F13
MathSciNet review: 677230
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a continuous function chaotic in the sense of Li and Yorke the continuum hypothesis implies the existence of a scrambled set which has among others full outer Lebesgue measure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A18, 54H20, 58F13

Retrieve articles in all journals with MSC: 26A18, 54H20, 58F13


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0677230-7
PII: S 0002-9939(1983)0677230-7
Article copyright: © Copyright 1983 American Mathematical Society